# SDR AWXA9500187

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND NUMEROUS FLOOR MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE.  REATTACHED WIRING TO LIGHT MODULES AT SEVERAL LOCATIONS, OPS CHECK GOOD.   (Z)
